U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

Just startrd taking antibiotic for uti put notice blood in my urine?

1 doctor answer4 doctors weighed in
Dr. Robert Greer
Family Medicine 44 years experience
Please call your Dr.: A "uti" can cause hematuria-blood in the urine-but I am concerned something more serious could be occuring.Please follow up with your dr.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 10, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.